• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Fluorobut (4F-Phenibut)
#51
(14-03-2016, 07:36 PM)RSaddicted Wrote: I hate having to order from New Mind, but I'm really curious about this one. I also created a thread about it in the Nootropics section lol.
I find F-Phenibut to be totally different from regular Phenibut. One has to be very careful as the dose is around 100gm to 200gm and from what I read if you OD on it it will F*** you up.
I've been taking 150gm I measure on a small scale and than hand fill capsules. I also take a permanent marker and write a P on the top. Since the ink is toxic I may change and just mark with a dot. I'm respecting this stuff and wouldn't want to confuse the capsule and take over my 150gm dose.

I find the effect from the F-Phenibut to be much more subtle than regular Phenibut. With a 150 mg dose. It just improves my mood and energy level. Unlike other reports I don't find it to be sedating at all. In fact I didn't sleep well after taking it later in the day and ended up taking a xanax to sleep.

I don't get the sedation of Phenibut. As mentioned below I can't sleep if I take it at night. I don't get the Blessed Phenibut Sleep and tiredness. BTW it's very strange because I haven't heard other users describing that they are reacting to it like me

I'm unlike many on the forums that say they are taking it to get high. I'm only looking to feel good not for F***** Up Euphoria.

Recently I was at a trade show in Los Vegas and I took it every night for 2-3 days. The first night of the Trade Show I won over a 1000 dollars. I never drink or take drugs when I gamble because it affects my judgement but F-Phenibut didn't do that at all. It was a great gambling drug!

Anyway after taking it for 3 days as mentioned above, I haven't taken F-Phenibut since last night and I don't feel any rebound anxiety or withdrawal symptoms. Also I didn't feel like I had built a tolerance to it. But I'm going to respect it.

The plan for the week is I will have had a day off it and take it tomorrow morning (Saturday ) than Sunday and not take it for at least two days. If I do get a rebound or withdrawal than I'll just do what I did with Kratom and taper off and than only take it 1x or 2x a week. Or not at all.
I've found it to be very anxiolytic but not the slightest bit sedating. When it wears off I don't feel tired. In fact I don't really feel it wearing off.

By the way I take small dose of Kratom every day. Just 4gm. I tapered Kratom from 14gm-20gm down to 4gm and it was effortless to taper and I can now feel that I can skip taking Kratom. I don't feel any withdrawal pains if I don't take it for a day.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.